# SDR MASA20210129040

- Difficulty date: January 6, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180731
- Condition: Worn
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PIANO HINGE OF PASSENGER DOOR AT PASSENGER DOOR.  PIANO HINGE WAS REPAIRED, PER CRJ/900 SRM 52-11-01-201-007- A01 PARAGRAPH 5 (A).
